# SDR AALA20160812007

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 51,926 hours, 21,144 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6114
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERIOR SKIN IS CRACKED AT THE LOWER, THIRD FROM FORWARD, LIGHTENING HOLE.  REPAIRED THE CARGO DOOR SKIN IAW EA 262635.
